# SDR DALA2019010700065

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N907DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32010
- Aircraft time: 410 hours, 167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3907 RT BRACKET FOR GIRT BAR ON FORWARD ENTRY DOOR IS LOOSE. GIRT BAR POPS OUT EASILY . CORRECTIVE ACTION: ADJUSTED BRACKET OP'S CK GOOD OK FOR SVC (3837822).
